# SDR COMA2011020850014

- Difficulty date: February 8, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 20,581 hours, 14,709 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703417575
- Condition: Cracked
- Location: Fuselage
- Part time: 20,581 hours, 14,709 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT CRACKED AT LBL 9 AND RBL 9.  REMOVED AND REPLACED DISCREPANT FLOORBEAM IAW SRM 51-42-06 AND 51-42-21.
